# SDR CALA2025030302543

- Difficulty date: February 27, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 88,143 hours, 11,365 cycles
- System (JASC): 5270 · Door Warning System
- Part: Status Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  5211410 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE:  PSEU 2 (R2) CMC MSG#  5212250 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: INITIAL CLIMB NARRATIVE:  PSEU 2 (R2) CMC MSG#  5212240 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: INITIAL CLIMB NARRATIVE:  PSEU 2 (R2) PER FIM REF 52-11 TASK 809 IF THE MAT SHOWS NOT ACTIVE FOR THE MAINTENANCE MESSAGE, THEN THERE WAS AN INTERMITTENT FAULT. MESSAGE SHOWED "NOT ACTIVE" AND WAS ERASABLE, NO FURTHER MAINT REQ. MESSAGE CLEARED.
